MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA 2.5MM HEX DRIVER; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA 2.5MM HEX DRIVER; INSTRUMENT, KNEE
Catalog Number 42509902500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the 2.5 mm male hex driver fractured during the procedure.No patient harm or impact reported.
 
Additional Manufacturer Narrative
(b)(4).D4: diligence is in process to provide product identification information; however, no further information has been provided at this time.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: a1, a2, a3, b4, b5, d5, g3, g6, h1, h2, h11.The investigation remains in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1; b5; d2a; d2b; d4; e1; g1; g3; h1; h3; h4; h6.The reported event could not be confirmed due to lack of product/information.Visual examination of the provided picture identified a 2.5 mm male hex driver.The device shows signs of use such as dings.No fracture is seen.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA 2.5MM HEX DRIVER
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22781291
Report Number0001822565-2025-02883
Device Sequence Number18201966
Product Code GFC
UDI-Device Identifier00889024232525
UDI-Public(01)00889024232525(10)Z67536739
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42509902500
Device Lot NumberZ67536739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/12/2025
10/21/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/03/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale